Open Access
Translator Disclaimer
December 2008 Multidimensional formal Takens normal form
Ewa Stróżyna, Henryk Żołądek
Bull. Belg. Math. Soc. Simon Stevin 15(5): 927-934 (December 2008). DOI: 10.36045/bbms/1228486416

Abstract

We present a multidimensional analogue of the classical Takens normal form for a nilpotent singularity of a vector field.

Citation

Download Citation

Ewa Stróżyna. Henryk Żołądek. "Multidimensional formal Takens normal form." Bull. Belg. Math. Soc. Simon Stevin 15 (5) 927 - 934, December 2008. https://doi.org/10.36045/bbms/1228486416

Information

Published: December 2008
First available in Project Euclid: 5 December 2008

zbMATH: 1190.34046
MathSciNet: MR2484141
Digital Object Identifier: 10.36045/bbms/1228486416

Subjects:
Primary: 34C20
Secondary: 37C10

Keywords: formal orbital normal form , Nilpotent singularity

Rights: Copyright © 2008 The Belgian Mathematical Society

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.15 • No. 5 • December 2008
Back to Top